MathSciNet Relay Station
MathSciNet bibliographic data
MR1039540 20D30
Hawkes, T.; Isaacs, I. M.; Özaydin, M. On the Möbius function of a finite group. Rocky Mountain J. Math. 19 (1989), no. 4, 1003–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement